Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 233, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 20, 2008, 3:59 PM EDT for Dade County, Walker County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2008, 3:59 PM EDT (19:59 UTC)
- Expired
- May 20, 2008, 4:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 82 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 2:59 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 572 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 225 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 201959
SVRFFC
GAC083-295-202045-
/O.NEW.KFFC.SV.W.0233.080520T1959Z-080520T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT TUE MAY 20 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DADE COUNTY IN NORTHWEST GEORGIA
WALKER COUNTY IN NORTHWEST GEORGIA
* UNTIL 445 PM EDT
* AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL. THIS
STORM WAS LOCATED 13 MILES WEST OF TRENTON...MOVING SOUTHEAST AT 41
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
ENGLAND...HIGH POINT AND LA FAYETTE.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3482 8520 3477 8520 3477 8515 3472 8516
3471 8505 3463 8504 3458 8507 3459 8553
3500 8561
TIME...MOT...LOC 1959Z 293DEG 36KT 3483 8572
$$1 follow-up statement
000
WWUS52 KFFC 202019
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT TUE MAY 20 2008
GAC083-295-202045-
/O.CON.KFFC.SV.W.0233.000000T0000Z-080520T2045Z/
DADE GA-WALKER GA-
420 PM EDT TUE MAY 20 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR WALKER AND SOUTHERN DADE COUNTIES...
AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED
HAIL. THIS STORM WAS LOCATED NEAR RISING FAWN...MOVING SOUTHEAST AT
29 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLOUDLAND STATE PARK...CEDAR GROVE...DAVIS CROSSROADS...VILLNOW...
NAOMI...NOBLE...LINWOOD AND LA FAYETTE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3477 8520 3477 8515 3472 8516 3471 8505
3463 8504 3462 8506 3458 8507 3459 8553
3490 8558
TIME...MOT...LOC 2020Z 293DEG 25KT 3479 8554
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 12:04 PM EDT, 3 hours 55 minutes earlier.
Area forecast discussion, May 20, 12:04 PM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1204 PM EDT TUE MAY 20 2008 .UPDATE... NO MAJOR CHANGES TO FORECAST UPDATE. TWEAKED POP AND WX GRIDS FOR THIS AFTERNOON AND EVENING BUT KEPT POPS IN CHANCE CATEGORY. BUMPED UP MENTION OF SVR STORMS THIS AFTERNOON AND EARLY EVENING. COULD SEE THREAT OF SVR STORMS TO LATE EVENING. WILL BE LAUNCHING AN 18Z RAOB...HOWEVER MODEL SOUNDINGS AND MODIFIED MORNING RAOB STILL INDICATE STRONG INSTABILITY WILL BE PRESENT THIS AFTERNOON AND EVENING. MLCAPE VALUES 1500-2000 J/KG LIKELY. EVEN WITH SW TO WEST SFC WINDS...LOW LEVEL SHEAR ALSO FORECAST TO BE SUFFICIENT FOR SUPERCELL STORMS AND POSSIBLY TORNADOES. 0-6KM BULK SHEAR NEAR 40KTS AND 0-1KM SRH AROUND 150 M2/S2 AT 18Z-00Z. THE STRENGTH OF THESE PARAMETERS WERE NOT SEEN WITH PREVIOUS MODEL RUNS AT THIS TIME YESTERDAY. HAVE ALREADY BUMPED UP CONFIDENCE STATEMENTS IN HWO BUT STILL EXPECT ISOLATED COVERAGE WITH DISCRETE SUPERCELLS. STRAIGHT-LINE HODOGRAPH ALSO FAVORS SPLITTING SUPERCELLS SO WILL NEED TO BE ON OUR TOES WITH POLYGON WARNINGS. SNELSON && .PREV DISCUSSION... /ISSUED 520 AM EDT TUE MAY 20 2008/ SHORT TERM /TODAY THROUGH THURSDAY/... A COUPLE OF SHORT WAVES MOVING THROUGH OHIO VALLEY TODAY. SURFACE LOW NOW OVER WEST VIRGINIA WILL MOVE OFF THE MID ATLANTIC COAST BY AFTERNOON. THIS SHOULD PULL A FRONTAL BOUNDARY SOUTHWARD INTO GEORGIA DURING THE AFTERNOON AND EVENING. INSTABILITY INCREASING DURING THE DAY AND ISOLATED THUNDERSTORMS COULD BECOME SEVERE. SPC HAS PLACED MOST OF THE CWA IN A SLIGHT RISK. STRONG LOW LEVEL JET CROSSING NORTH GEORGIA TODAY SHOULD PRODUCE GUSTY WINDS OVER MUCH OF THE CWA. HAVE ISSUED A WIND ADVISORY FOR THE NORTHERN ZONES...WITH OTHER AREAS BORDER LINE. WESTERLY WINDS BRINGING DRIER AIR INTO NORTH AND CENTRAL GEORGIA ON WEDNESDAY. HAVE LEFT SLIGHT CHANCE POPS ACROSS SOUTHERN END OF CWA FOR WEDNESDAY IN CASE SOME MOISTURE/INSTABILITY REMAINS IN THAT AREA. GEORGIA REMAINING IN NORTHWEST FLOW ALOFT AND ANOTHER IMPULSE LOOKS LIKE IT WILL SLIDE TO THE SOUTHEAST ON THURSDAY AND GIVE THE AREA ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS. LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... OLD FRONTAL BOUNDARY ACROSS SOUTH GEORGIA AND INTO THE LOWER MISSISSIPPI VALLEY COULD TRIGGER SOME CONVECTION FOR THE CWA THROUGH FRIDAY. AFTER THAT...MODELS HAVE BEEN CONSISTENT IN SHOWING HIGH PRESSURE BUILDING IN FROM THE NORTHERN STATES. THIS SHOULD BRING A CHANGE TO A DRIER AIR MASS FOR THE CWA THROUGH THE REMAINDER OF THE LONG TERM. AVIATION... VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THIS FORECAST PERIOD OUTSIDE OF AREAS OF CONVECTION. MOISTURE WAS BEGINNING TO RETURN OVER THE REGION EARLY THIS MORNING AHEAD OF A COLD FRONT OVER THE OHIO VALLEY. THIS FRONT WILL SAG SOUTHWARD INTO THE STATE BY THIS AFTERNOON...CONTINUING INTO CENTRAL GEORGIA OVERNIGHT. SCATTERED CONVECTION IS EXPECTED TO DEVELOP ALONG AND AHEAD OF THIS FRONT BY 18Z ACROSS NORTH GEORGIA WITH THE FOCUS SHIFTING INTO CENTRAL GEORGIA AFTER 00Z. WINDS ARE ALREADY BEGINNING TO GUST UP OVER 15 KTS ACROSS NORTH GEORGIA. WEST WINDS IN THE 12 TO 15 KT RANGE ARE EXPECTED TO SPREAD OVER NORTH AND CENTRAL GEORGIA BY 14Z...GUSTING AS HIGH AS 25 TO 30 KTS BETWEEN 16Z AND 22Z. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 85 57 80 51 84 / 50 30 10 10 20 ATLANTA 84 58 78 55 82 / 40 30 5 10 20 BLAIRSVILLE 79 48 74 45 77 / 50 20 10 10 20 CARTERSVILLE 85 51 78 47 80 / 40 20 5 10 20 COLUMBUS 88 66 83 59 87 / 30 30 10 10 20 GAINESVILLE 83 56 77 53 79 / 40 20 10 10 20 MACON 89 63 86 55 90 / 30 30 10 10 20 ROME 85 54 81 50 83 / 40 20 10 10 20 PEACHTREE CITY 85 56 78 50 84 / 40 30 10 10 20 VIDALIA 91 68 90 59 89 / 20 30 20 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLARKE...COBB...DADE...DAWSON...DEKALB...DOUGLAS... FANNIN...FLOYD...FORSYTH...GILMER...GORDON...GWINNETT...HALL... HARALSON...JACKSON...LUMPKIN...MADISON...MURRAY...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK...SOUTH FULTON... TOWNS...UNION...WALKER...WALTON...WHITE...WHITFIELD. && 13
Hazardous weather outlook, May 20, 10:30 AM EDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1030 AM EDT TUE MAY 20 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1030 AM EDT TUE MAY 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO A FEW SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT WILL MOVE INTO NORTH GEORGIA THIS AFTERNOON AND ACROSS CENTRAL GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF DALTON AND NORTH OF COLUMBUS TO DUBLIN...THIS AFTERNOON AND EVENING. HOWEVER...ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE NORTH OF DALTON AND SOUTH OF COLUMBUS TO DUBLIN. .OTHER HAZARDS... A WIND ADVISORY IS ALSO IN EFFECT TODAY FOR NORTH GEORGIA NORTH OF A LINE FROM CARROLLTON TO ATLANTA AND ATHENS. WEST WINDS OF 15 TO 25 MPH CAN BE EXPECTED OVER NORTH GEORGIA...WITH GUSTS TO 35 MPH OVER THE HIGHER TERRAIN OF THE NORTH GEORGIA MOUNTAINS. .DISCUSSION... MOISTURE IS INCREASING AHEAD OF AN APPROACHING COLD FRONT. CAPES WILL INCREASE TO 1500 TO 2000 WITH LIFTED INDICES OF MINUS 3 TO MINUS 5. WHILE THE INSTABILITY WILL BE SUFFICIENT FOR SEVERE THUNDERSTORMS...A LIMITING FACTOR WILL BE WEAK LOW LEVEL SHEAR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AND SATURDAY ACROSS CENTRAL GEORGIA...AND ACROSS NORTH AND CENTRAL GEORGIA THURSDAY AND FRIDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION THIS AFTERNOON. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION. BDL
In the hours before
Special weather statement, May 20, 3:36 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 336 PM EDT TUE MAY 20 2008 GAZ053-202000- 336 PM EDT TUE MAY 20 2008 ...SIGNIFICANT WEATHER ALERT FOR 1/4 TO 1/2 INCH DIAMETER SIZED HAIL IN COWETA COUNTY UNTIL 400 PM EDT... AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED DEVELOPING THUNDERSTORMS ACROSS NORTHERN COWETA COUNTY...NEAR HANDY AND SARGENT. THIS THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 40 MPH. THE STORMS WILL MOVE EAST AT 35 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS. 19
Special weather statement, May 20, 3:49 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 349 PM EDT TUE MAY 20 2008 GAZ001-002-202015- 349 PM EDT TUE MAY 20 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN DADE AND WALKER COUNTIES UNTIL 415 PM EDT... AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TRENTON...MOVING EAST AT 40 MPH. OTHER STRONG TO SEVERE STORMS ARE IN NORTHEAST ALABAMA AND WILL APPROACH THE AREA BY 430 PM. WARNINGS MAY BE NECESSARY WITH THIS ACTIVITY IF THE STORMS MAINTAIN THEIR STRENGTH OR INCREASE. WIND GUSTS OF 45 MPH AND PEA SIZED HAIL ARE LIKELY AS THIS STORM MOVES ACROSS DADE AND WALKER COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE RISING FAWN...CLOUDLAND STATE PARK...NEW ENGLAND...TRENTON...WILDWOOD...HINKLES...LOOKOUT MOUNTAIN...ROSSVILLE...CHATTANOOGA VALLEY...HIGH POINT...DAVIS CROSSROADS...FAIRVIEW...CHICKAMAUGA...NOBLE AND LINWOOD.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 4:20 AM EDT | Wind Advisory | FFC | Banks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 31 more | 15 hr |
| May 20, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 33 min |
| May 20, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 43 min |
| May 20, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 39 min |
| May 20, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Murray, Whitfield | 61 min |
| May 20, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 29 min |
| May 20, 4:39 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 51 min |
| May 20, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Putnam | 43 min |
| May 20, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Monroe | 36 min |
| May 20, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 67 min |
| May 20, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 25 min |
| May 20, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Warren | 32 min |
| May 20, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro | 44 min |
| May 20, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Putnam | 51 min |
| May 20, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 78 min |
| May 20, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 44 min |
| May 20, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 26 min |
| May 20, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Union | 17 min |
| May 20, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Washington | 41 min |
| May 20, 5:51 PM EDT | Tornado Warning | FFC | Bartow, Cherokee | 15 min |
| May 20, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 58 min |
| May 20, 6:08 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Forsyth, Fulton | 52 min |
| May 20, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Paulding | 50 min |
| May 20, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 29 min |
| May 20, 6:33 PM EDT | Tornado Warning | FFC | Cherokee, Cobb, Fulton | 27 min |
| May 20, 6:35 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 55 min |
| May 20, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 65 min |
| May 20, 6:44 PM EDT | Tornado Warning | FFC | DeKalb, Gwinnett | 46 min |
| May 20, 6:51 PM EDT | Tornado Warning | FFC | Haralson, Polk | 34 min |
| May 20, 7:02 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 58 min |
| May 20, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Fulton | 40 min |
| May 20, 7:14 PM EDT | Tornado Warning | FFC | Cobb, DeKalb, Fulton | 31 min |
| May 20, 7:19 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Paulding | 56 min |
| May 20, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Oconee | 34 min |
| May 20, 7:58 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oglethorpe, Putnam | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.